# SDR AALA202110120407

- Difficulty date: September 24, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 37,563 hours, 14,786 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: D5348004820203
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND AFT PASSENGER / CREW DOOR CUT OUT LOWER SILL CENTER FITTING BETWEEN FR 66 AND FR 68 AT S23L. REPLACED CENTER FITTING PER SRM 51-72-11.
